MathSciNet Relay Station
MathSciNet bibliographic data
MR2381749 54E40 (54F05 54H25)
Agarwal, Ravi P.; El-Gebeily, M. A.; O'Regan, Donal Generalized contractions in partially ordered metric spaces. Appl. Anal. 87 (2008), no. 1, 109–116.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement